Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 31, Number 1  


Research Computing Center of the Moscow University celebrates 35 years jubilee
3
Calculation of functions of unsymmetric matrices using Arnoldi's method
L. A. Knizhnerman
5
Approximation and regularization of optimal control problems for a non-selfadjoint elliptic equation with variable coefficients
F. V. Lubyshev
17
Numerical solution of two-point boundary value problems for retarded differential equations
T. Jankowski
31
A high-accuracy three-point spline scheme
T. Zhanlav
40
Preservation of integral invariants for the numerical solution of systems of the form $\ddot x=K\dot x+f(x)$
Yu. B. Suris
52
An iterative method for solving the Cauchy problem for elliptic equations
V. A. Kozlov, V. G. Maz'ya, A. V. Fomin
64
On the stability of differencing schemes with smoothing operators
N. Yu. Bakaev
75
A parallel algorithm for linear programming problems
D. A. Babaev, S. S. Mardanov
86
The design of waterflooding systems for oil fields by the methods of optimal control theory
G. A. Virnovskii
96
Application of S. A. Gabov's potentials in semiconductor physics
P. A. Krutitskii
109
On the choice of basis functions for the approximate solution of Peierls equations
S. V. Pereverzev, S. G. Solodkii
122
The problem of the thermal emission of a shell taking internal reflection into account
S. A. Ivanov, V. G. Korneev
132
The reduction of general Boolean functions to monotonic form
S. I. Gurov
143

Scientific communications
An iterative algorithm for determining the regularization parameter in the method of least discrepancy estimation
A. M. Levin
151
A method of approximating attainability sets for differential inclusions with a specified accuracy
V. A. Komarov, K. È. Pevchikh
153
Numerical solution of a quasilinear second-order singularly perturbed equation
A. I. Zadorin, V. N. Ignat'ev
157
New classes of solutions of a non-linear operator equation describing the steady flow of a floating liquid over an uneven bottom
M. B. Tverskoy
161
Recursive definition of the Green function of a difference equation
A. N. Ermilov, V. I. Kabanovich, A. M. Kurbatov
166
Some metric properties of the space of classifications
M. B. Aidarkhanov
169
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021